# SDR COMA9960199

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7267
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 840534
- Condition: Contaminated
- Location: Passenger Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PAX DOOR OUTER HANDLE MESSAGE THEN PAX DOOR WARNING AT 7,000 FT.  CLEANED WATER FROM CONNECTOR BELOW TOP STEP.
